# SDR 2023F00259

- Difficulty date: August 29, 2023
- Submitted: August 29, 2023
- Operation: General aviation
- Aircraft: N305QS
- Make and model: Cessna 680SOV
- Aircraft serial: 0088
- Aircraft time: 14,887 hours, 9,867 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 69224161
- Condition: Corroded
- Location: Zone 500
- Part time: 14,887 hours, 9,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND AFT SPAR GEAR EXTEND AND RETRACT FEED-THROUGHS RH WHEEL WELL. ACCOMPLISHED TEXTRON AVIATION FIELD REPAIR S-680-ATA-57/03RD.
